MathSciNet Relay Station
MathSciNet bibliographic data
MR2073194 14C05 (13D40)
Haiman, Mark; Sturmfels, Bernd Multigraded Hilbert schemes. J. Algebraic Geom. 13 (2004), no. 4, 725–769.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement